# SDR U2RA2022120500056

- Difficulty date: November 26, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 89,620 hours, 14,579 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.125" X 1.0" GOUGE DISCOVERED ON LOWER FUSELAGE SKIN BETWEEN BODY STATION 480 AND 500, BETWEEN STRINGERS 38R AND 39R. - ACCOMPLISHED INTERIM REPAIR PER FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER 22204-1 REVISION IR, APPROVED ON FORM 8110-3 DATED 11/25/2022 BY R. MANASHI DERT710167-SW.
